Differential and Integral Equations

Subharmonic and multiple subharmonic solutions for second order differential systems

Norimichi Hirano and Naoki Shioji

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show existence and multiple existence results of subharmonic solutions for the system of second order differential equation $\ddot{u}(t)+ G'(u(t))=f(t)$ for $t\in \mathbb R$, where $N \in \mathbb N$, $f \in C(\mathbb R, \mathbb R^N)$ is a $T$-periodic function, $G\in C^{2}(\mathbb R^{N},\mathbb R)$ is a nonconvex functional.

Article information

Source
Differential Integral Equations, Volume 16, Number 1 (2003), 95-110.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060698

Mathematical Reviews number (MathSciNet)
MR1948874

Zentralblatt MATH identifier
1039.34036

Subjects
Primary: 34C25: Periodic solutions
Secondary: 47J30: Variational methods [See also 58Exx] 47N20: Applications to differential and integral equations 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Hirano, Norimichi; Shioji, Naoki. Subharmonic and multiple subharmonic solutions for second order differential systems. Differential Integral Equations 16 (2003), no. 1, 95--110. https://projecteuclid.org/euclid.die/1356060698


Export citation